Regaine for Men Extra Strength
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Uniroid HC Ointment Cream
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Sugar Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Ibuprofen is a nonsteroidal anti-inflammatory medicine also known as “NSAID”. This excessive productive medicine acts by reducing hormones in the body that cause inflammation and pain. Ibuprofen, which may be bought over the counter or by way of prescription by a doctor.
Ibuprofen for Kids is a painkiller designed to provide relief from problems for young children.
No, you do not require a prescription to purchase Ibuprofen for Kids. If you are unsure whether this medication is right for you, you are welcome to book a free consultation with one of our medical experts.
Ibuprofen for Kids takes around 1-2 hours to begin showing improvements in symptoms. However this may vary depending on the severity of your condition.
Ibuprofen for Kids is effective at relieving pain from minor aches, back pains, common colds and headaches.
You should not take Ibuprofen for kids on an empty stomach. It must be taken after a well balanced meal to prevent any unwanted side effects.
You should refrain from giving Ibuprofen for Kids to babies younger than 3 months old.
The dose of Ibuprofen for Kids depends on the child's age and weight.
The recommended doses are:
You should refrain from giving your child Ibuprofen for kids if they suffer from asthma.
Ibuprofen for kids is not suitable for all children. You should refrain from giving your child Ibuprofen if he/she has any of the following:
If you forget to give your child their dose of Ibuprofen for Kids, you should give it as soon as you remember. You should never give your child two doses at once, even if you are making up for a missed dose.
If you accidentally give your child one extra dose of Ibuprofen for Kids you should wait at least 12 hours before giving another dose.
You should not combine other painkillers with Ibuprofen for Kids.
Ibuprofen is a nonsteroidal anti-inflammatory drug also known as “NSAID”. This high productive drug works by reducing hormones in the body that cause inflammation and pain. Ibuprofen, which can be purchased over the counter or via prescription by a doctor, is readily available at a low cost and can be purchased in tablet, capsule, chewable tablet, suspension, and injectable form.
Ibuprofen, named after it's active ingredient Ibuprofen is a propionic acid and has proven to be effective for the short-term relief of minor aches and pains. While other medicines may take hours to activate results, Ibuprofen's peak level of activation takes place one to two hours after consumption.
Overtime, Ibuprofen Suspension has proven to be a highly effective medicine in the relief of a plethora of injuries and symptoms in children as well as in adults. It has been proven to relieve minor aches and pains, back pains, common colds, headaches and migraines, mild to moderate muscular pains, and toothaches. It can be used to aid in symptoms due to the flu, also known as influenza, as well as a temporary resolution to symptoms associated with a fever. This effective, over the counter medicine can also be used to relieve earaches, dental discomfort, and discomfort and pain due to soft tissue injuries, such as sprains, straining of the muscles, and other minor injuries.
Along with this, it is a great treatment for non-articular rheumatic conditions, such as Frozen Shoulder or Capsulitis, Bursitis, Tendonitis, Tenosynovitis, and low back pain.
Before taking Ibuprofen Suspension, it is essential to read all instructional information and guides provided. Be sure to take it exactly as specified on the label or as prescribed by your doctor. If you find you have any questions or concerns, ask your doctor or pharmacist before taking it. Be sure to store the medicine at room temperature, away from moisture or heat, and, if using the liquid form of Ibuprofen, do not allow it to freeze.
Ibuprofen should always be taken with or after food as it can be harsh for stomach.
Ibuprofen should only be used on a short-term basis and in the lowest dosage possible to achieve results. If you use this medicine on a long-term basis, you may need frequent health tests. Before taking Ibuprofen in liquid form, be sure to shake the oral suspension well before measuring a dose. It’s important to measure the liquid form of this medicine with the dosing syringe provided, a special dose-measuring spoon, or a medicine cup. If you do not have a dose-measuring device, be sure to ask your pharmacist for one.
When looking at the correct dosage to administer to children, it’s important to note that Ibuprofen Suspension should not be given to children younger than 3 months without first consulting a doctor.
The amount of Ibuprofen a child can take depends greatly on their age. For infants three to six months who weigh more than five kilograms (kg) or eleven pounds, the recommended dosage is one 2.5ml. For infants within this age and weight range, the 2.5 ml recommended dosage must not be taken more than three times a day or within a twenty-four-hour timespan. In infants three to six months, do not administer this medicine to them for more than twenty-four hours without consulting a doctor.
For infants who are three to six months, but weigh more than five kilograms (kg) or eleven pounds, a dosage of 2.5 ml may be given, but can be administered three to four times within a twenty-four-hour period.
Children ages one to four-years-old can be given a 2.5ml dosage of Ibuprofen three to four times a day. Children aged four to seven are recommended to take a 5ml dosage three times a day. Children ages seven through twelve can take 7.5ml or 10ml, but only up to three times a day.
If this medicinal product is required to take for more than three days for an infant or adolescent or if symptoms worsen, consult a doctor.
When taking Ibuprofen Suspension, do not take it in large amounts or for a long period of time. Doing so can damage a child’s intestines and stomach. It is highly recommended to take the lowest dose possible that will be effective in treating the current condition.
When taking Ibuprofen, there are a plethora of medicines and drugs that should not be combined with it. The following are a list of medications and drugs Ibuprofen should not be taken or combined with:
Aspirin or Acetylsalicylic acid
Other NSAIDs including cyclooxygenase
Antihypertensives and diuretics
Anti-platelets agents and selective serotonin reuptake inhibitors (SSRIs)
Along with the above combinations, Ibuprofen may negatively interact with medicines such as Warfarin, SSRIs, ACE Inhibitors, and Diuretics.
Taking or administering Ibuprofen in combination with these drugs can have detrimental effects. Therefore, it is highly recommended not to take Ibuprofen if you or your child is currently taking anything containing the drugs mentioned above until you consult a healthcare professional.
If a child is in need of Ibuprofen to alleviate their pain, but has preexisting health conditions, it's crucial to ensure their current conditions do not negatively affect the benefits of this popular medicine. It has been shown there are specific preexisting conditions that void out the ability to take Ibuprofen.
If a child has already had an allergic reaction to the medicine, do not take it. If a child has ever experienced having an asthma attack, hives, or a severe allergic reaction after taking Aspirin, Acetaminophen, or any NSAID, such as Celecoxib, Diclofenac, or Naproxen, they should not take Ibuprofen.
Do not take Ibuprofen before or after having heart bypass surgery or a coronary artery bypass graft surgery, otherwise known as a “CABG”.
Before taking Ibuprofen, it’s important to ask a doctor or pharmacist if it is safe for you or a child to use it if they have any of the following health conditions:
heart disease or diabetes
a history of stomach ulcers or bleeding
liver or kidney disease
a connective tissue disease, such as Marfan Syndrome, Sjogren's Syndrome, or Lupus.
While Ibuprofen Suspension is a potentially effective short-term reliever of minor aches and pains, there are side effects that may occur when taking it. Some of the side effects that may occur when taking Ibuprofen Suspension are:
Stomach-related side effects, including indigestion, heartburn, and bleeding. While this may occur, Ibuprofen has the lowest risk of stomach-related issues when compared to Aspirin and other NSAIDs.
There is an increased risk of having a stroke or a heart attack, primarily if used on a long-term basis or taken in high doses.
Fatal stomach or intestinal bleeding.
Children, especially those with particular medical conditions, such as liver problems, kidney conditions, heart disease, diabetes, seizures, and children taking other medications, have a higher likelihood of developing additional side effects. When taking Ibuprofen, if a child has difficulty breathing, has unexplained sickness, fatigue, loss in appetite, vision changes, fluid retention, or abnormal bleeding, it is vital to see a doctor immediately.
Ibuprofen Suspension has proven to be a popular "go-to" medicine that has aided many children in reducing pain, aches, and discomfort. While this is true, it is important to fully understand how the body can potentially react when taking Ibuprofen.
Your child is likely to experience a number of side effects from using Ibuprofen for Kids. Common side effects include the following:
You can effectively reduce the chances of these symptoms by giving Ibuprofen for Kids after a well balanced meal.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
25 September 2020
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.